# SDR 07FDEA00618

- Difficulty date: March 1, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CENTER FUEL TANK UPPER SURFACE FOUND CORROSION AT STA 1218, X=75.25.  COMPLIED WITH FEDEX EA 1-5710-105629.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
